Alert archive / Florida / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 59, NWS Melbourne, FL

June 26, 2004Lake County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 26, 2004, 5:32 PM EDT for Lake County, Florida. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2004, 5:32 PM EDT (21:32 UTC)
Expired
Jun 26, 2004, 6:30 PM EDT
In force
58 min
Issued by
NWS Melbourne, FL
Area
Counties, with a storm outline in the text

County Lake County, FL

The radar

The Tampa radar (KTBW), 105 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 5:51 PM EDTHAIL 0.88Clermont, FLHAM RADIO OPERATOR W1FEH REPORTS NICKEL SIZE HAIL BETWEEN LAKE MINNEHAHA AND LAKE SUSAN. ESTIMATED WINDS TO 60 MPH. POWER OUTAGES IN AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 9.5 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2004-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1722 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2004-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1722 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
945 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

083 
WUUS52 KMLB 262132
SVRMLB
FLC069-262230-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
532 PM EDT SAT JUN 26 2004

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN LAKE COUNTY
  IN EAST CENTRAL FLORIDA

* UNTIL 630 PM EDT

* AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM ALONG STATE ROAD 33...15 MILES SOUTH OF CLERMONT 
AND GROVELAND... MOVING NORTH AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE...
  NEAR CLERMONT AT 610 PM EDT
  5 MILES EAST OF GROVELAND...8 MILES EAST OF MASCOTTE AT 615 PM EDT
  NEAR FERNDALE AT 625 PM EDT
  7 MILES SOUTH OF HOWEY IN THE HILLS AT 630 PM EDT

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. IF
THE STORM APPROACHES YOU...MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR.

EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY.

REPORT LARGE HAIL...PENNY SIZE OR LARGER...OR SIGNIFICANT WIND DAMAGE
TO LOCAL LAW ENFORCEMENT FOR IMMEDIATE RELAY TO THE NATIONAL WEATHER
SERVICE.

LAT...LON 2834 8196 2834 8166 2875 8166 2875 8195

$$

BRAGAW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:15 PM EDT, 3 hours 17 minutes earlier.

Area forecast discussion, Jun 26, 2:15 PM EDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
215 PM EDT SAT JUN 26 2004

...STRONG STORMS POSSIBLE FROM THE I-4 CORRIDOR EAST TO THE COAST
FROM THE CAPE NORTHWARD THROUGH THIS EVENING...

.DISCUSSION...
CURRENTLY...ISOLATED CONVECTION IS FIRING ALONG LOCAL SEA/LAKE BDRYS
ATTM. COASTAL METARS ALONG WITH VIS/88D IMAGERY SHOW THAT INITIAL
CONVECTION OVER THE TREASURE COAST COUNTIES HAS GIVEN THE ECSB A
LITTLE SHOVE FARTHER INLAND...IT HAS FORMED AS FAR NORTH AS
MOSQUITO LAGOON...AND MAY EVEN BE TRYING TO DO SO AT DAYTONA/ORMOND
BEACHES. UNIFORM L90S TEMPS WITH L-M70S DEW PTS OUTSIDE OF AREAS
COOLED BY COASTAL SEA BREEZES...WHICH SIT AT U80S/U70S.

TONIGHT...EXPECT CONVECTIVE ACTIVITY TO DEVELOP/PROPAGATE INLAND
ALONG COASTAL SEA BREEZES...AFFECTING INLAND AREAS FROM  SRN BREVARD
SWD...WITH STORMS ALONG THE NATURE COAST PUSHING EAST TWD THE I-4
CORRIDOR VERY LATE THIS AFTN. OTRW...ONLY ISOLD ACTIVITY INLAND UNTIL
AROUND SUNSET. FIGURING MUCH LIKE LAST NIGHT...SIGNIF INCREASE IN
COVERAGE/INTENSITY WILL OCCUR JUST PAST MAX HEATING WHEN INSTABILITY
IS STILL QUITE HIGH AND BDRY INTERACTIONS BECOME MORE NUMEROUS.
THREAT FOR STRONG STORMS WILL CONTINUE THROUGH ABOUT 02Z OR SO.

SUN...CLOSED UPPER LOW NE OF THE BAHAMAS WILL DRIFT SLOWLY SOUTHWARD
AS ANOTHER UPPER LOW MOVES NORTH INTO THE N CENTRAL GULF OF MEXICO.
STILL FAIRLY COOL MID LVL TEMPS ON THE BACK SIDE OF THE UPPER LOW
WITH H5 TEMPS AROUND -8 DEGS C. OFF TO OUR NORTH...A SERIES OF
SHORTWAVES WILL TRACK FROM THE TN VALLEY TWD THE MID ATLC COAST. 12Z
GFS/ETA INSIST ON LIFTING THE LOW LVL RIDGE AXIS JUST A BIT FURTHER
NORTHWARD TWD THE CAPE. WITH LOW LVL ESE/SE FLOW ALONG THE TREASURE
COAST EAST COAST SEA BRZ EXPECTED TO MOVE WELL INLAND ACROSS SRN
SECTIONS INTO THE LATE AFTN HOURS. WILL KEEP LOWEST POPS ALONG THE
IMMEDIATE SE COASTAL SECTIONS AND BEACHES. LATE DAY CONVERGENCE AND
BOUNDARY INTERIOR ACTIONS FOR NW INTERIOR SECTIONS...ESPEC FROM LAKE
COUNTY EASTWARD TO I-4. WILL GO WITH HIGHEST POPS THERE CLOSE TO 50
PCT.

MON...SFC RIDGE AXIS PROGD NEAR THE CAPE WITH PWATS IN THE 1.6-1.75
RANGE. EXPECT MOST OF THE AFTN SHOWER/TSTM ACTIVITY TO FOCUS ACROSS
INTERIOR SECTIONS AND THE WRN SIDE OF THE PENINSULA. WILL KEEP MOST
AREAS  IN THE 30-40 PCT RANGE WITH LOWEST CHANCES ALONG TREASURE
COAST WHERE THE SEA BRZ SHOULD MOVE INLAND ACROSS THE INTERIOR INTO
THE AFTERNOON HOURS. BUMPED LAKE COUNTY UP TO NEAR 50 PCT WITH LATE
DAY EAST/WEST COAST BOUNDARY INTERACTIONS.

TUE...FRONTAL BOUNDARY DROPPING THROUGH GA AND THE CAROLINAS WITH
SFC RIDGE AXIS STILL NEAR THE CAPE. UPPER LOW ACROSS THE EASTERN
GULF CLOSE ENOUGH TO ENHANCE UPPER DIFFLUENCE ACROSS THE NRN
PENINSULA. LATE DAY BOUNDARY INTERACTIONS SHOULD ALSO FAVOR NRN
INTERIOR SECTIONS AND ESPECIALLY LAKE COUNTY FOR LATE AFTN SCATTERED
STORMS.

WED/THU...GFS FCSTS STRUNG OUT MOISTURE BAND JUST OFF TO OUR NORTH
WITH TROPICAL WAVE APPROACHING S FL LATE WED/WED NGT. WILL KEEP POPS
NEAR CLIMO WITH LOWEST CHANCES ACROSS CENTRAL/NRN CSTL SECTIONS
WHERE SEA BRZ SHOULD MOVE INLAND IN THE AFTN. WILL TREND FAR SRN
COASTAL POPS A BIT HIGHER WITH INCREASING MOISTURE LATE IN THE DAY
FROM THE APPROACHING T-WAVE. FOR WED NGT AND THU...WILL INTRODUCE
HIGHER POPS WED NGT FOR THE TREASURE COAST WHERE DEEPER TROPICAL
MOISTURE SHOULD ALLOW SCT SHOWERS TO SPREAD ONSHORE AS THE LOW LVL
TROUGH AXIS PASSES THROUGH S FL. ON THU...DEEPER TROPICAL MOISTURE
ON THE EAST SIDE OF THE EASTERLY WAVE SHOULD SPREAD OVER MUCH OF
CENTRAL FL BUT WILL CONFINE HIGHEST POPS TO SRN SECTIONS AND
INTERIOR AT THIS POINT.

FRI/SAT...LOW LVL SE FLOW WILL VEER TO SOUTHERLY BY SAT. STILL SOME
QUESTION HAS TO DEPTH OF DEEP LAYER MOISTURE BUT WILL CONTINUE SCT
SHOWER/TSTM CHANCES EACH AFTN WITH HIGHER COVERAGE EXPECTED ACROSS
THE INTERIOR.

&&

MARINE...THE SFC RIDGE AXIS WILL MAKE ITS WAY NORTHWARD TWD THE CAPE
BY MONDAY AND SETTLE IN ACROSS CENTRAL FL THROUGH MID WEEK. AN
EASTERLY WAVE LOOKS TO APPROACH S FL LATE WED WHICH SHOULD INCREASE
SHOWER AND TSTM COVERAGE ACROSS THE SRN LEG WED NGT AND THU. WINDS
WILL CONTINUE SOUTHEASTERLY SOUTH OF THE RIDGE AXIS AND S TO SSW
NORTH OF THE RIDGE AXIS. SEAS GENERALLY 2-3 FT...BUT BUILDING TO 3-4
FT ON THU.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  73  91  74  90 /  40  40  30  40
MCO  73  93  74  91 /  40  40  30  40
MLB  73  89  75  89 /  20  40  20  30
VRB  73  89  74  88 /  20  30  20  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SHORT TERM...CRISTALDI
LONG TERM...VOLKMER
Hazardous weather outlook, Jun 26, 11:55 AM EDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1155 AM EDT SAT JUN 26 2004

AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147-
262000-
BREVARD-INDIAN RIVER-LAKE-MARTIN-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-
ST. LUCIE-VOLUSIA-FLAGLER BEACH TO JUPITER INLET OUT TO 60 NM-
1155 AM EDT SAT JUN 26 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT...

...A LOW THREAT FOR ISOLATED SEVERE STORMS THIS AFTERNOON AND
EVENING...

...THUNDERSTORM IMPACT...

SUFFICIENT DEEP LAYER MOISTURE HAS RETURNED TO CENTRAL FLORIDA.
ISOLATED LIGHTNING STORMS WILL FORM EARLY THIS AFTERNOON ALONG
THE GULF BREEZE...WITH THE ACTIVITY ALONG THE NATURE COAST
NORTH OF TAMPA MOVING EAST AND AFFECTING NORTH AND WEST OF
INTERSTATE FOUR BY MID AFTERNOON. ALSO...THE ATLANTIC SEA BREEZE
WILL FORM SOUTH OF CAPE CANAVERAL AND BEGIN TO MOVE INLAND. FARTHER
NORTH THE SEA BREEZE WILL BE DELAYED UNTIL LATE AFTERNOON AND STAY
CLOSER TO THE COASTLINE.

STORM COVERAGE AND INTENSITY WILL INCREASE DURING THE LATE AFTERNOON
AND EARLY EVENING AS STORMS AND BOUNDARIES BEGIN TO INTERACT...
ESPECIALLY IN VICINITY OF THE INTERSTATE FOUR CORRIDOR FROM THE
KISSIMMEE ATTRACTIONS TO ORLANDO...SANFORD AND DAYTONA...EASTWARD
ACROSS VOLUSIA AND NORTHERN BREVARD COUNTIES. CONDITIONS WILL REMAIN
ARE FAVORABLE FOR A FEW STORMS TO BECOME SEVERE AND PRODUCE DAMAGING
WIND GUSTS ABOVE 55 MPH AND COIN SIZED HAIL. THE RISK FOR EXCESSIVE
CLOUD TO GROUND LIGHTNING WILL BE HIGH IN THIS SAME AREA.

...FLOOD IMPACT...
HIGH MOISTURE CONTENT AND SLOW STORM MOVEMENT WILL ALLOW SOME STORMS
TO PRODUCE 2 TO 3 INCHES OF RAIN IN A SHORT PERIOD OF TIME. SUCH
RAPID WATER ACCUMULATION CAN LEAD TO TEMPORARY FLOODING OF URBAN
CENTERS...LOWLANDS...AND POORLY DRAINED AREAS.

...MARINE THUNDERSTORM GUST IMPACT...
STEERING WINDS SUGGEST THAT SCATTERED LIGHTNING STORMS WILL MOVE OFF
THE PENINSULA...CROSSING THE INTRACOASTAL WATERWAYS AND BARRIER
ISLANDS NORTH OF COCOA BEACH...AND REACHING THE NEAR SHORE WATERS BY
EARLY EVENING. STRONG GUSTS ABOVE 35 KNOTS...FREQUENT LIGHTNING AND
VISIBILITY NEAR ZERO IN HEAVY RAIN WILL ACCOMPANY THE STRONGEST
STORMS. FARTHER SOUTH...WEAKER STEERING WINDS ARE EXPECTED TO KEEP
STORMS INLAND FROM THE COAST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH NEXT FRIDAY...

SCATTERED LIGHTNING STORMS ARE EXPECTED EACH DAY. CLOUD TO GROUND
LIGHTNING WILL BE THE MAIN WEATHER HAZARD...HOWEVER A SMALL THREAT
FOR ISOLATED SEVERE STORMS WILL EXIST...ESPECIALLY OVER THE
INTERIOR COUNTIES SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF
NEEDED.

CRISTALDI

In the hours before

Special weather statement, Jun 26, 3:07 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
307 PM EDT SAT JUN 26 2004

FLZ064-261945-
MARTIN-
307 PM EDT SAT JUN 26 2004

...STRONG STORM CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH OVER
WESTERN MARTIN COUNTY...

AT 305 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER WEST MARTIN
COUNTY...MOVING NORTHWEST AT 15 MPH.

IF THE STORM STRENGTHENS FURTHER...A WARNING WILL BE ISSUED.

BRAGAW
Local storm report, Jun 26, 3:25 PM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
325 PM EDT SAT JUN 26 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0312 PM     HAIL             CANAVERAL GROVES        28.42N 80.83W
06/26/2004  0.75 INCH        BREVARD            FL   PUBLIC

            REPORT FROM VEHICLE TRAVELING ON I-95 APPROX 5 MILES
            NORTH OF SR520

&&

MRT
Local storm report, Jun 26, 3:27 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
327 PM EDT SAT JUN 26 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             CANAVERAL GROVES        28.42N 80.83W
06/26/2004  0.75 INCH        BREVARD            FL   TRAINED SPOTTER

            REPORT FROM SPOTTER TRAVELING BETWEEN SR524 AND SR528
            EAST OF I-95. HAIL SIZE VARIED FROM PENNY SIZE TO PEA
            SIZE.

&&

MRT
Special weather statement, Jun 26, 3:35 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
335 PM EDT SAT JUN 26 2004

FLZ059-262015-
ST. LUCIE-
335 PM EDT SAT JUN 26 2004

...STORMS WITH EXCESSIVE LIGHTNING OVER SOUTH CENTRAL ST. LUCIE
COUNTY...

AT 330 PM EDT...NATIONAL WEATHER SERVICE LIGHTNING DETECTION
EQUIPMENT INDICATED A STORM WITH EXCESSIVE LIGHTNING OVER EXTREME
NORTH CENTRAL MARTIN COUNTY...MOVING NORTH AT 10 MPH.  AT 330 PM...
LIGHTNING DETECTORS WERE MEASURING 25 CLOUD TO GROUND STROKES PER
MINUTE.  MANY OF THESE STRIKES WERE HITTING MORE THAN 10 MILES FROM
THE STORM CENTER.

THE LIGHTNING STORM WILL BE...10 MILES WEST OF PORT SAINT LUCIE AT
350 PM EDTRURAL CENTRAL ST. LUCIE COUNTY AT 400 PM EDT

IF YOU ARE OUTDOORS...TAKE SHELTER IN A BUILDING OR ENCLOSED
AUTOMOBILE. TREES AND OPEN SHELTERS FOUND ON A BEACH OR GOLF COURSE
OFFER NO PROTECTION.

BRAGAW
Special weather statement, Jun 26, 3:42 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
342 PM EDT SAT JUN 26 2004

FLZ045-053-262015-
ORANGE-OSCEOLA-
342 PM EDT SAT JUN 26 2004

...STRONG STORMS CAPABLE OF PRODUCING WINDS UP TO 45 TO 50 MPH AND
SMALL HAIL NORTHEASTERN OSCEOLA COUNTY...

AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 8 MILES
SOUTHWEST OF LONE CABBAGE FISH CAMP...MOVING NORTH AT 10 MPH.

THESE STORMS WILL MOVE INTO FAR SOUTHEAST SECTIONS OF ORANGE COUNTY
SOUTH OF STATE ROUTE 528.

THESE STORMS WILL ALSO CONTAIN VERY HEAVY RAIN AND FREQUENT
LIGHTNING.

15
Special weather statement, Jun 26, 4:09 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
409 PM EDT SAT JUN 26 2004

FLZ053-262035-
OSCEOLA-
409 PM EDT SAT JUN 26 2004

...STRONG STORM CAPABLE OF PRODUCING WINDS UP TO 45 MPH AND SMALL
HAIL NORTHEASTERN OSCEOLA COUNTY...

AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL NORTHWEST OF
HOLOPAW. THE STORM WAS NEARLY STATIONARY.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE HARMONY.

IF THE STORM STRENGTHENS FURTHER...A WARNING WILL BE ISSUED.

15

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 9:30 PM EDTSevere Thunderstorm WarningMLBOrange30 min
Jun 26, 2:42 PM EDTSevere Thunderstorm WarningMLBBrevard63 min
Jun 26, 3:59 PM EDTSevere Thunderstorm WarningMLBOrange61 min
Jun 26, 4:34 PM EDTSevere Thunderstorm WarningMLBOsceola56 min
Jun 26, 5:17 PM EDTSevere Thunderstorm WarningMLBSeminole58 min
Jun 26, 6:20 PM EDTSevere Thunderstorm WarningMLBOrange55 min

Nearby

Severe Thunderstorm Warnings in Florida, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.